# SDR RAIA2009072900001

- Difficulty date: July 22, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 20,683 hours, 18,494 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 8010 - STL - DURING PRE FLT INSPECTION, CREW REPORTED THAT THE EMERGENCY LIGHT OVER ROW 12 WAS INOPERATIVE.  MAINTENANCE RESECURED A LOOSE WIRE TO THE LIGHT ASSEMBLY.  OPERATIONAL CHECK OF THE LIGHTS AFTER THE REPAIR CHECKED GOOD.
